I am updating from the infusion cancer center right now. Please excuse any typos as I am typing on a very,very small keyboard:)
So, yesterday I had labs drawn and then an appt with Dr. V. at the appt I told Dr. V about my heart racing when I lay down at night. I even noticed my heat racing when I wake up at night. I totally thought she would say that's just another chemo side effect, but she didn't say that at all. She was very concerned as to why that would be happening.
I told her I actually noticed it right after my port placement surgery. She though it was plausible that the tube from my port may have been inserted a little to far ventricle in my heart, and when I lay down it was pushing in further and causing my heart to react. She talked to Dr. C ( radiologist that performed my port surgery). He also said it was plausible but not very likely. They had me scheduled to come back to radiology tomorrow morning at 7am to have it checked ....and possibly replaced :(.
( cute little purple port..Remember how I love you? Please don't cause problems!!!)
I asked Dr.v even if it was too far into the ventricle would it be causing permanent damage? She then called Dr. H ( cardiologist ) and he said he wanted to test my heart pattern for a few days. To do that, I need to wear a heart monitor called "King of Hearts".
( When I heard the name of the machine I couldn't help but to immediately start singing
♪ ♫" playing with the queen of hearts, knowing when it really smarts..the joker ain't the only fo-Ooool, who'll do anything for you". ♪) When I finished singing I noticed I was the only one laughing. But it's funny right??? I even changed the Queen of Hearts to King of Hearts. I'm laughing just thinking about it :)
so they canceled the radiology apt this morning and had me go to cardiology this morning instead. They got me right in and hooked up to the heart monitor ( his majesty ). I was thrilled to have a procedure where I just had some sticky tabs stuck on me attached to a box I clip on my belt. I could do that all day :)
So, right this minute I have already taken my chemo pre meds and have also started the Rituxin (the one that made my throat close off / horrible hives last time I tried to take it). So far, so good. I'm not feeling any side effects from the Rituxin at all. I do feel a little out of it right now...but I'm attributing that to my pre meds
( namely the Ativan and Benedryl). If I continue to tolerate this well, there's a good possibly I will go home tonight and not be admitted to the hospital.
((( fingers crossed ))
Yesterday at my apt with Dr V, her nurse just commented how fast my hair had grown back. I just played along. " Oh yea, it's really grown fast). Another nurse I see all the time told me the same thing and I just kept playing along " Yes. Isn't it just amazing". LoL
Then one of them said " I'm just so shocked you didn't lose any hair. I told them it was not my hair and they were shocked! She said she sees wigs all the time and can always point them out, but that mine looked so real. She was shocked she couldn't tell. See, I told you I would rock it!!. :)
Post Script Addition:
We just got home from the hospital a couple of hours ago. Right after I posted the above my nurse came over and adjusted my Rituxin to go in faster since I was doing so good. Lar said he noticed after that my face got a little flushed. A little while later my nurse came back and adjusted in up again. Within 5 minutes of that last adjustment my throat closed off again and I couldn't swallow or breathe very well. And again, my face stomach and back were covered in hives. Dr. V came out and she did not seem too happy since she had requested that I stay on a very slow drip to avoid reaction. She then said she was admitting me to the hospital for the night to have the rest of the infusion. But the oncology nurse said they could do the slow drip in the infusion center and still get the entire Rituxin treatment done. I was so glad because I wanted to come home tonight. Dr. V said I could stay there and finish it up, but it needed to be administered very, very slow.
They shut the infusion down and gave me some IV meds. Within 45 minutes my throat was better and the hives were pretty much gone.
Then they restarted the infusion on the slowest drip and I went to sleep. When I woke up, I looked up and the bag of Rituxin was EMPTY!! It worked. I was home by dinnertime.
Tomorrow I will go back into the infusion center at 8am to have the rest of my Rituxin and then the CHOP chemo. It will be another long day. I'm pretty wiped out tonight, but I feel OK and ....I GOT TO COME HOME..WOOHOO!!!!!